Alert archive / Connecticut / Winter Storm Warnings in 2025

Winter Storm Warning 2, NWS New York, NY

February 7, 20254 counties in Connecticut; Bergen County, Passaic County, New Jersey; 4 counties in New York

NWS New York, NY issued this winter storm warning at Feb 7, 2025, 3:14 PM EST for 4 counties in Connecticut; Bergen County, Passaic County, New Jersey; 4 counties in New York. It took effect at Feb 8, 2025, 5:00 PM EST. It was in force for 11 hr. 10 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 7, 2025, 3:14 PM EST (20:14 UTC)
In effect from
Feb 8, 2025, 5:00 PM EST
Expired
Feb 9, 2025, 3:48 AM EST
In force
11 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Passaic County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 72 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 8, 10:07 PM ESTSNOW 2.7East Rutherford, NJ
Feb 8, 10:25 PM ESTSNOW 2.6Franklin Lakes, NJ
Feb 8, 10:43 PM ESTSNOW 3Chester, NY
Feb 8, 10:50 PM ESTSNOW 2.9East Rutherford, NJ
Feb 8, 11:00 PM ESTSNOW 3.52 E Highland Mills, NY
Feb 8, 11:35 PM ESTSNOW 3.5Eastchester, NY
Feb 9, 12:15 AM ESTSNOW 3.5Ossining, NY
Feb 9, 12:40 AM ESTSNOW 3.3Croton-On-Hudson, NY
Feb 9, 1:00 AM ESTSNOW 3.3Peekskill, NY
Feb 9, 2:08 AM ESTFREEZING RAIN 0.01Montgomery Airport, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -185 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
-185 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

220 
WWUS41 KOKX 072014
WSWOKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service New York NY
314 PM EST Fri Feb 7 2025

CTZ005>012-NJZ002-103-NYZ067>070-081000-
/O.UPG.KOKX.WS.A.0002.250209T0000Z-250209T1600Z/
/O.NEW.KOKX.WS.W.0002.250208T2200Z-250209T1600Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Western Bergen-
Orange-Putnam-Rockland-Northern Westchester-
314 PM EST Fri Feb 7 2025

...WINTER STORM WARNING IN EFFECT FROM 5 PM SATURDAY TO 11 AM EST 
SUNDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 5 and 
  7 inches. A light glaze of ice is also possible.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...From 5 PM Saturday to 11 AM EST Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. Check local Department of 
Transportation information services for the latest road conditions.

&&

$$

NJZ004-006-104>108-NYZ071>075-078>081-176>179-081000-
/O.UPG.KOKX.WS.A.0002.250209T0000Z-250209T1600Z/
/O.NEW.KOKX.WW.Y.0005.250208T2200Z-250209T1600Z/
Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Southern Westchester-New York
(Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwest Suffolk-Northeast Suffolk-Southwest Suffolk-Southeast
Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern
Nassau-
314 PM EST Fri Feb 7 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 11 AM EST 
SUNDAY...

* WHAT...Snow expected. Total snow and sleet accumulations between 3 
  and 5 inches. A light glaze of ice is also possible.

* WHERE...Portions of northeast New Jersey and southeast New York.

* WHEN...From 5 PM Saturday to 11 AM EST Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Check local Department of 
Transportation information services for the latest road conditions.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/nyc

DW
3 follow-up statements
743 
WWUS41 KOKX 080851
WSWOKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service New York NY
351 AM EST Sat Feb 8 2025

CTZ005>012-NJZ002-103-NYZ067>070-082130-
/O.CON.KOKX.WS.W.0002.250208T2200Z-250209T1600Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Western Bergen-
Orange-Putnam-Rockland-Northern Westchester-
351 AM EST Sat Feb 8 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON 
TO 11 AM EST SUNDAY...

* WHAT...Heavy snow expected, perhaps mixed with some sleet. Total 
  snow and sleet accumulations between 5 and 7 inches. A light glaze 
  of ice is also possible.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...From 5 PM this afternoon to 11 AM EST Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. Check local Department of 
Transportation information services for the latest road conditions.

&&

$$

NJZ004-006-104>108-NYZ071>075-078>081-176>179-082130-
/O.CON.KOKX.WW.Y.0005.250208T2200Z-250209T1600Z/
Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Southern Westchester-New York
(Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwest Suffolk-Northeast Suffolk-Southwest Suffolk-Southeast
Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern
Nassau-
351 AM EST Sat Feb 8 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS 
AFTERNOON TO 11 AM EST SUNDAY...

* WHAT...Snow and sleet expected. Total snow and sleet accumulations 
  between 3 and 5 inches. A light glaze of ice is also possible.

* WHERE...Portions of northeast New Jersey and southeast New York.

* WHEN...From 5 PM this afternoon to 11 AM EST Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Check local Department of 
Transportation information services for the latest road conditions.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/nyc

MW
279 
WWUS41 KOKX 082036
WSWOKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service New York NY
336 PM EST Sat Feb 8 2025

CTZ005>012-NJZ002-103-NYZ067>070-091100-
/O.CON.KOKX.WS.W.0002.250208T2200Z-250209T1600Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Western Bergen-
Orange-Putnam-Rockland-Northern Westchester-
336 PM EST Sat Feb 8 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST SUNDAY...

* WHAT...Heavy mixed precipitation expected. Total snow and sleet 
  accumulations between 5 and 8 inches and ice accumulations up to 
  one tenth of an inch.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...Until 11 AM EST Sunday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Travel will become very 
  difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. Check local Department of 
Transportation information services for the latest road conditions.

Persons should delay all travel if possible. If travel is absolutely 
necessary, drive with extreme caution and be prepared for sudden 
changes in visibility. Leave plenty of room between you and the 
motorist ahead of you, and allow extra time to reach your 
destination. Avoid sudden braking or acceleration, and be especially 
cautious on hills or when making turns. Make sure your car is 
winterized and in good working order.

&&

$$

NJZ004-006-104>108-NYZ071>075-078>081-176>179-091100-
/O.CON.KOKX.WW.Y.0005.250208T2200Z-250209T1600Z/
Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Southern Westchester-New York
(Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwest Suffolk-Northeast Suffolk-Southwest Suffolk-Southeast
Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern
Nassau-
336 PM EST Sat Feb 8 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST 
SUNDAY...

* WHAT...Mixed precipitation expected. Total snow and sleet 
  accumulations between 3 and 5 inches and ice accumulations around 
  a light glaze.

* WHERE...Portions of northeast New Jersey and southeast New York.

* WHEN...Until 11 AM EST Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. Check local Department of 
Transportation information services for the latest road conditions.

Be prepared for slippery roads. Slow down and use caution while 
driving. If you are going outside, watch your first few steps taken 
on stairs, sidewalks, and driveways. These surfaces could be icy and 
slippery, increasing your risk of a fall and injury.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/nyc

JM
921 
WWUS41 KOKX 090848
WSWOKX

URGENT - WINTER WEATHER MESSAGE
National Weather Service New York NY
348 AM EST Sun Feb 9 2025

CTZ005>012-NJZ002-103-NYZ067>070-091000-
/O.CAN.KOKX.WS.W.0002.000000T0000Z-250209T1600Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Western Bergen-
Orange-Putnam-Rockland-Northern Westchester-
348 AM EST Sun Feb 9 2025

...WINTER STORM WARNING IS CANCELLED...

Light snow and light freezing drizzle will be ending across the area 
early this morning, with only one to two tenths of an inch of  
additional snow, and a light glaze of ice possible. Roads may remain 
icy, especially if untreated.

$$

NJZ004-006-104>108-NYZ071>075-078>081-176>179-091000-
/O.CAN.KOKX.WW.Y.0005.000000T0000Z-250209T1600Z/
Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Southern Westchester-New York
(Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwest Suffolk-Northeast Suffolk-Southwest Suffolk-Southeast
Suffolk-Northern Queens-Northern Nassau-Southern Queens-Southern
Nassau-
348 AM EST Sun Feb 9 2025

...WINTER WEATHER ADVISORY IS CANCELLED...

Light snow and light freezing drizzle will be ending across the area 
early this morning, with only one to two tenths of an inch of 
additional snow, and a light glaze of ice possible. Roads may remain 
icy, especially if untreated.

$$

For more information from the National Weather Service visit 
https://weather.gov/nyc

MET

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this winter storm warning went out at Feb 7, 1:00 PM EST, 2 hours 14 minutes earlier.

Area forecast discussion, Feb 7, 1:00 PM EST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service New York NY
100 PM EST Fri Feb 7 2025

.SYNOPSIS...
High pressure builds into the area today and slides overhead on
Saturday. A low pressure system impacts the area Saturday night
and exits the area on Sunday. High pressure will be in control
Sunday night into Monday. A series of low pressures may impact
the area Tuesday through the end of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
High pressure over the Midwest builds east today, while
deepening low pressure tracks Northeast across the Canadian
Maritimes. A tight pressure gradient over the area will provide
for a brisk NW flow at around 15-25 mph with gusts 30-40 mph.
Some gusts may approach 45 mph this afternoon as CAA should
efficiently mix the lower atmosphere. High temperatures today
will be in the middle 30s inland to the low to mid 40s along
the coast.

Gusts should diminish fairly quickly this evening with a lack
of surface heating as well as high pressure becoming more
centered over the area. Lows will be in the teens inland to the
middle 20s for the coast.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
High pressure slides overhead on Saturday allowing for
temperatures to continue to trend colder. High temperatures
during the day will be in the low to middle 30s.

A surface low pressure system develops over the Ohio Valley
below a 150kt jet streak at 250mb. This low pressure will
progress east as it intensifies. Over the last several days,
this system has become less amplified and more progressive,
which ultimately led to a colder and snowier solution for much
of the area.

The low pressure is expected to slide into the Mid-Atlantic and
move offshore Saturday night before quickly exiting the area
Sunday morning. Despite its progressive nature in a fairly
zonal flow, a 12 hour period of widespread moderate to locally
heavy precipitation is expected, mainly in the form of snow.

Light snow will begin to overspread the area from west to east
late Saturday afternoon and into the early evening. As the low
approaches the area and slides to the south, an area of
moderate to locally heavy snow is expected to develop north of
the low center. Any localized mesoscale bands within the shield
of precipitation may allow for snowfall rates upwards of 1-2"
per hour in the first half of the overnight period. As the low
center slides south of the area into the middle of the night, a
warm nose may try to approach the southern coastal areas which
may result in a mix of sleet with the snow. If this occurs,
snowfall totals will be much less with a significantly decreased
SLR. There is some indication that some mid-level dry air may
decrease ice nuclei aloft which may result in a primarily sleet
or even a mix with freezing rain assuming surface temperatures
along the coast remain at or below freezing. Given the
uncertainty with the exact proximity of the low center, surface
temperatures along the south shore of Long Island may nudge just
above freezing which may allow for the mix in with some plain
rain, though a transition to entirely plain rain is not expected
at this time. Precipitation will quickly taper off from west to
east Sunday morning.

Overall, 6-8 inches of snow is anticipated for the northern
half of the CWA, namely the Lower Hudson Valley and southern
Connecticut. A widespread 3-5 inches of snow is expected for the
southern half of the CWA from NE NJ, the NYC metro, and
eastward into Long Island, though the uncertainty in snowfall
totals is largest in this area. More mixing with sleet or more
dry air aloft may allow for totals to be on the lower end. If
dynamics are strong enough to keep the low level warm nose
shunted to the south and snowfall rates high enough, totals may
be on the higher end of the forecast. It's also entirely
possible that portions of Long Island approach 6 inches of snow.
A glaze of ice is also possible for the southern half of the
CWA if any freezing rain mixes in during the late night.

Winter Storm Watches remain in effect for the entire area.

The low pressure departs on Sunday with high pressure building
in behind it with gradually clearing skies. High temperatures
on Sunday will be in the middle to upper 30s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Active period of weather will continues next with week including an
increasing probabilities for snow late Tuesday into early Wednesday.

Key Points:

* Potential for accumulating snow late Tuesday night into early
  Wednesday.

* Uncertainty is quite high for Wednesday through Thursday as
  additional low pressures may impact the area.

* Temperatures will be below normal for much of the week.

The fast and nearly zonal flow aloft will continue for much of
next week. A brief lull in the active weather will occur Sunday
night into Monday as high pressure builds over the northeast.
The high likely lingers into Tuesday, but weakens through the
day. The global deterministic and ensemble models have been
consistently signaling the the baroclinic/thermal gradient to
set up south of the area with multiple pieces of energy and
associated low pressures riding along it through middle of the
week.

The first in the series of lows look to move out of the
southeast and then push off the southern Middle Atlantic Tuesday
night into early Wednesday. The modeling has been overall very
consistent with lift and moisture increasing to the north of the
low during this time period. It looks like the low stays far
enough south that any precip would be in the form of snow. There
is a fair amount of spread with the exact track of the low as
well as if the low will be consolidated or be a series of weaker
lows. The consolidated solutions generally are further north
and yield the greatest potential accumulating snow across the
entire area whereas the further south and weaker lows may lead
to lower accumulations. There is still time for adjustments in
the track and evolution as the system is about 4 days out, but
the potential is there for another accumulating snowfall event.

Precip probabilities should decrease on Wednesday before another
low pressure approaches Wednesday night into Thursday. The
latest guidance indicates the flow amplifies enough for the
system to pass nearby or even over the northeast. This would
yield a warmer solution. However, the modeling has been
struggling with the placement of the thermal gradient as
previous cycles showed more suppressed solutions. The general
theme is that active weather is likely to continue into the end
of the week, but details on precipitation types and amounts are
unclear at this time.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
High pressure builds towards the terminals through tonight.

VFR.

WNW winds around 20 kt with gusts around 30 kt. The gusts will
diminish after 22-23z, with WNW winds less than 10 kt late tonight.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Winds average around 310 magnetic through the day, probably favoring
south/west of 310 magnetic. Occasional gusts 35-40 kt during the
daytime hours.

End time of gusts may be off by 1-2 hours.

.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...

Saturday Afternoon: VFR.

Saturday night: Snow developing, with LIFR/IFR at times. Precip
transitions to a wintry mix for the NYC metros/KISP around midnight.
Accumulations around 4-6 inches possible at KSWF/KHPN/KBDR/KGON.
Accumulations of 2-4 inches possible at the NYC metros/KISP.

Sunday: MVFR early, bcmg VFR by noon. NW wind gusts 20-25 kt.

Monday: VFR.

Tuesday: Chance of snow in the afternoon, becoming likely at night.
IFR/LIFR conditions possible at night.

Wednesday: Chance of sub-VFR and light snow.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
High pressure building into the area will allow for widespread
gusts to 30 kt over all the waters today allowing for SCA
conditions. A few gale force gusts are possible as well. Sub-SCA
conditions are then expected to overtake all the waters tonight
and persist through at least Sunday morning. Seas then look to
increase on the ocean waters Sunday afternoon allowing for
possible SCA conditions.

Marginal SCA conditions are possible on the ocean waters Sunday
night as high pressure builds over the waters. The pressure gradient
then weakens into Tuesday leading to conditions below SCA
levels.

&&

.HYDROLOGY...
There are no hydrologic concerns through the forecast period.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Storm Watch from Saturday evening through Sunday
     morning for CTZ005>012.
NY...Winter Storm Watch from Saturday evening through Sunday
     morning for NYZ067>075-078>081-176>179.
NJ...Winter Storm Watch from Saturday evening through Sunday
     morning for NJZ002-004-006-103>108.
MARINE...Small Craft Advisory until 1 AM EST Saturday for ANZ331-332-
     335-338-340-345-350-353-355.

&&

AVIATION...JC
Hazardous weather outlook, Feb 7, 3:18 AM EST, 11 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
318 AM EST Fri Feb 7 2025

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-080830-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
318 AM EST Fri Feb 7 2025

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-080830-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
318 AM EST Fri Feb 7 2025

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:14 PM ESTWinter Weather AdvisoryOKXBergen, Essex, Hudson, Passaic, Union37 hr

Nearby

Winter Storm Warnings in Connecticut, 2025Winter Storm Warnings in New York, 2025Winter Storm Warnings in New Jersey, 2025Every winter storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.